Alert archive / Kansas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 207, NWS Wichita, KS

August 31, 2014Barton County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 31, 2014, 6:42 PM CDT for Barton County, Kansas. It was in force for 33 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 31, 2014, 6:42 PM CDT (23:42 UTC)
Expired
Aug 31, 2014, 7:15 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Barton County, KS

The radar

The Dodge City radar (KDDC), 132 km from the middle of the area, began a volume at 23:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 31, 7:18 PM CDTTSTM WND GST 606 Se Albert, KSESTIMATED 55 TO 60 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 5:34 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.7 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2014-08-31Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 238 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2014-08-31The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
238 J/kg
Mixed-layer CIN
-355 J/kg
Mixed-layer LCL
2269 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
403 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

734 
WUUS53 KICT 312342
SVRICT
KSC009-010015-
/O.NEW.KICT.SV.W.0207.140831T2342Z-140901T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
642 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARTON COUNTY IN CENTRAL KANSAS...

* UNTIL 715 PM CDT

* AT 639 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR OTIS...AND
  MOVING EAST AT 70 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  GREAT BEND...GALATIA...OLMITZ...HOISINGTON...SUSANK...ELLINWOOD...
  CLAFLIN AND GREAT BEND AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9904 3870 9848 3826 9848 3826 9903
TIME...MOT...LOC 2342Z 263DEG 61KT 3853 9896

HAIL...1.00IN
WIND...60MPH

$$

BILLINGS WRIGHT
2 follow-up statements
416 
WWUS53 KICT 312354
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
654 PM CDT SUN AUG 31 2014

KSC009-010015-
/O.CON.KICT.SV.W.0207.000000T0000Z-140901T0015Z/
BARTON KS-
654 PM CDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 715 PM CDT...

AT 651 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SUSANK...AND
MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELLINWOOD AND CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9904 3870 9848 3826 9848 3826 9903
TIME...MOT...LOC 2354Z 265DEG 32KT 3859 9873

HAIL...1.00IN
WIND...60MPH

$$

DARMOFAL
390 
WWUS53 KICT 010009
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
709 PM CDT SUN AUG 31 2014

KSC009-010015-
/O.CON.KICT.SV.W.0207.000000T0000Z-140901T0015Z/
BARTON KS-
709 PM CDT SUN AUG 31 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARTON COUNTY
UNTIL 715 PM CDT...

AT 707 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF HOISINGTON...AND MOVING EAST AT 35 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ELLINWOOD AND CLAFLIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3869 9904 3870 9848 3826 9848 3826 9903
TIME...MOT...LOC 0009Z 265DEG 32KT 3857 9865

HAIL...1.00IN
WIND...60MPH

$$

DARMOFAL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 31, 6:02 PM CDT, 40 minutes earlier.

Area forecast discussion, Aug 31, 6:02 PM CDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WICHITA KS
602 PM CDT SUN AUG 31 2014

...UPDATED FOR 00Z AVIATION DISCUSSION...

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 309 PM CDT SUN AUG 31 2014

THE MAIN FOCUS AND CHALLENGE REVOLVES AROUND THE PROSPECTS FOR
EPISODAL DEEP MOIST CONVECTION TONIGHT THROUGH TUESDAY NIGHT.
A PROGRESSIVE UPPER TROF IN THE STRENGTHENING UPPER FLOW ALOFT
WILL MOVE EAST ACROSS THE NORTH CENTRAL CONUS TONIGHT TO THE
GREAT LAKES ON MONDAY. MODERATE INSTABILITY AND STRONG DEEP
LAYER SHEAR WILL PREVAIL EARLY THIS EVENING AHEAD OF THE
APPROACHING DRYLINE AND COLD FRONT AS IT MOVES INTO CENTRAL
KANSAS. THE STOUT CAPPING INVERSION IN PLACE SHOULD BE OVERCOME
BEFORE 00Z THIS EVENING AIDED BY SURFACE FRONTAL CONVERGENCE AND
FORCING FROM UPPER TROF. THIS WILL RESULT IN STRONG TO SEVERE
CONVECTION WHICH IS EXPECTED TO TRACK EAST ACROSS CENTRAL KANSAS.
THE MAIN CHALLENGE REMAINS THE SOUTHERN EXTENT OF THIS ACTIVITY
DUE TO THE AFOREMENTIONED WARM MID-LEVEL TEMPERATURES. THE LATEST
SHORT TERM/MESO MODELS ARE NOW MORE SUGGESTIVE OF DEVELOPING
CONVECTION FURTHER SOUTH INTO PARTS OF SOUTH CENTRAL AND SOUTHEAST
KANSAS TONIGHT. THIS SUPPORTS AND INCREASES CONFIDENCE IN THE
GOING POP FORECAST SO ONLY SUBTLE TWEAKS WILL BE NEEDED. WHILE
THIS COMPLEX WILL LIKELY EXIT STAGE RIGHT BY MONDAY MORNING...THE
EFFECTIVE SURFACE FRONT IS EXPECTED TO LAY OUT ACROSS SOUTH
CENTRAL INTO EAST CENTRAL KANSAS DURING THE DAY. THE COMBINATION
OF DIURNAL HEATING AND AN APPROACHING TRAILING SHORTWAVE ALOFT
MIGRATING EAST ACROSS THE AREA SHOULD RESULT IN RENEWED CONVECTION
BY LATE MONDAY INTO MONDAY NIGHT. MODERATE TO STRONG INSTABILITY
AND SHEAR SHOULD GIVE RISE TO ANOTHER ROUND OF SEVERE STORMS.
LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE ACROSS PORTIONS OF
SOUTHERN KANSAS MONDAY NIGHT AS THE LOW LEVEL JET IMPINGES ON THE
VERY MOIST/UNSTABLE LOW LEVEL AIRMASS WITH POTENTIAL FOR TRAINING
CELLS ALONG THE FRONT. A POTENTIALLY VERY UNSTABLE AIRMASS ALONG
THE QUASI-STATIONARY FRONT WILL CONTINUE TO GIVE RISE TO
CONVECTIVE CHANCES TUESDAY...WITH THE FRONT SLOWLY MIGRATING
NORTH OF THE AREA BY WEDNESDAY. HEAT INDICES COULD BECOME RATHER
SULTRY ON WEDNESDAY.

DARMOFAL

.LONG TERM...(THURSDAY THROUGH SUNDAY)
ISSUED AT 309 PM CDT SUN AUG 31 2014

AN UPPER TROF TRAVERSING THE NORTHERN TIER/SOUTHERN CANADA LATE
IN THE WEEK LOOKS TO PUSH A COLD FRONT SOUTH ACROSS THE AREA BY
FRIDAY WITH COOLER TEMPERATURES IN ITS WAKE. WILL CONTINUE TO
CARRY MODEST CHANCE POPS WITH THE FRONT THOUGH LATER REFINEMENT IN
SPACE AND TIME IS EXPECTED.

KED

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 558 PM CDT SUN AUG 31 2014

MAIN AVIATION CONCERN WILL BE ONGOING SEVERE STORMS IN CENTRAL KS
THIS EVENING. THIS ACTIVITY WILL CONTINUE TO AFFECT
RSL...SLN...AND POSSIBLY HUT TERMINALS THROUGH 04-06 UTC. DAMAGING
WINDS WILL BE THE PRIMARY THREAT...BUT ALSO LARGE HAIL POSSIBLE.
ANY STORM ACTIVITY FURTHER SOUTH WILL LIKELY BE MORE ISOLATED IN
COVERAGE. THIS ACTIVITY SHOULD PUSH EAST LATE TONIGHT. COLD
FRONT EXTENDING FROM EASTERN NEBRASKA TO NORTHWEST KANSAS WILL
SINK SOUTH LATER TONIGHT THROUGH MONDAY...SWITCHING SOUTHERLY
WINDS TO NORTHERLY.

JMC

&&

.PRELIMINARY POINT TEMPS/POPS...
WICHITA-KICT    73  92  69  90 /  30  30  50  40
HUTCHINSON      70  90  68  90 /  50  20  40  30
NEWTON          71  90  67  89 /  50  30  40  30
ELDORADO        73  93  67  90 /  40  40  50  40
WINFIELD-KWLD   74  94  70  90 /  20  50  50  40
RUSSELL         65  85  64  88 /  70  10  20  20
GREAT BEND      66  87  65  89 /  70  10  30  20
SALINA          69  87  65  90 /  90  10  20  20
MCPHERSON       69  89  67  89 /  90  20  30  20
COFFEYVILLE     75  94  71  90 /  30  50  60  40
CHANUTE         73  93  70  89 /  40  60  60  40
IOLA            73  92  69  88 /  40  60  60  40
PARSONS-KPPF    74  93  70  89 /  30  50  60  40

&&

.ICT WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Aug 31, 3:37 PM CDT, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
337 PM CDT SUN AUG 31 2014

KSZ032-033-047>053-067>072-082-083-091>096-098>100-012045-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
337 PM CDT SUN AUG 31 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS...
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SOUTH WINDS NEAR 30 MPH WITH GUSTS TO 40 MPH WILL AFFECT AREAS
ALONG AND WEST OF THE KANSAS TURNPIKE UNTIL DARK.

SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OR MOVE INTO CENTRAL
KANSAS THIS EVENING...GENERALLY TO THE NORTH OF HIGHWAY 50.
DAMAGING WINDS TO 70 MPH AND HAIL TO AROUND GOLF BALL SIZE WILL
BE POSSIBLE. A COMPLEX OR LINE OR STORMS WILL MOVE EAST AND MAY
EVENTUALLY BUILD SOUTHEAST INTO PORTIONS OF SOUTH CENTRAL AND
SOUTHEAST KANSAS OVERNIGHT. HOWEVER THE RISK FOR SEVERE WEATHER
IS EXPECTED TO LESSEN...THOUGH A FEW STRONG STORMS WITH GUSTY
WINDS WILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL AND MINOR
FLOODING WILL ALSO BE POSSIBLE THIS EVENING AND TONIGHT ACROSS
THE ENTIRE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND
EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS.
STORMS WITH DAMAGING WINDS...ISOLATED LARGE HAIL AND FLOODING
ARE POSSIBLE. WHILE THE SEVERE THREAT WILL WANE AS THE NIGHT
PROGRESSES...THE THREAT FOR FLOODING WILL PERSIST OVERNIGHT.

STRONG STORMS WITH LOCALLY HEAVY RAIN ARE ALSO POSSIBLE ON
TUESDAY INTO TUESDAY NIGHT.

HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON
FOR LOCATIONS GENERALLY ALONG AND EAST OF I-135.

A COLD FRONT WILL MOVE INTO THE AREA ON FRIDAY OR SATURDAY
BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA.

IF YOU ARE CAMPING OR BOATING THIS EVENING THROUGH MONDAY...MAKE
SURE YOU HAVE A WAY TO RECEIVE WARNINGS AND UPDATES. PAY
ATTENTION TO THE WEATHER AND HAVE A PLAN OF WHAT YOU WILL DO IF
SEVERE WEATHER THREATENS. EVERYONE IS URGED TO CHECK LATER
FORECASTS AND BE ALERT FOR WATCHES AND WARNINGS.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN CENTRAL
KANSAS AND ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY
AFTERNOON AND EVENING.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR
WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP

KED/HOWERTON

In the hours before

Special weather statement, Aug 31, 5:39 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT SUN AUG 31 2014

KSZ032-312315-
RUSSELL-
539 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN RUSSELL COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 536 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 7 MILES SOUTH OF PARADISE...OR 9
  MILES NORTH OF RUSSELL...MOVING NORTHEAST AT 25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PARADISE...LURAY...LUCAS AND WALDO.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND
BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

&&

LAT...LON 3913 9904 3914 9888 3914 9849 3910 9848
      3904 9849 3891 9904
TIME...MOT...LOC 2239Z 244DEG 20KT 3902 9889

BILLINGS WRIGHT
Special weather statement, Aug 31, 5:51 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
551 PM CDT SUN AUG 31 2014

KSZ033-312315-
LINCOLN-
551 PM CDT SUN AUG 31 2014

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN LINCOLN COUNTY IN CENTRAL KANSAS...

* UNTIL 615 PM CDT

* AT 551 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM 9 MILES EAST OF HUNTER...OR 14 MILES
  NORTH OF LINCOLN...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IMPACTED INCLUDE...
  BARNARD.

PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.

&&

LAT...LON 3922 9793 3914 9792 3905 9849 3913 9848
      3914 9850 3922 9850 3923 9793
TIME...MOT...LOC 2252Z 245DEG 53KT 3924 9821

BILLINGS WRIGHT
Local storm report, Aug 31, 6:00 PM CDT, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
600 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             6 SSW WALDO             39.05N 98.84W
08/31/2014  E1.50 INCH       RUSSELL            KS   TRAINED SPOTTER

&&

JMR
Local storm report, Aug 31, 6:06 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
606 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             7 SSW WALDO             39.03N 98.85W
08/31/2014  E0.50 INCH       RUSSELL            KS   PUBLIC

            ACCUMULATING HAIL

&&

JMR
Local storm report, Aug 31, 6:17 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
617 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     HAIL             8 S GORHAM              38.77N 99.01W
08/31/2014  E1.00 INCH       RUSSELL            KS   TRAINED SPOTTER

            PEA AND QUARTER SIZE HAIL. TIME RADAR ESTIMATED

&&

JMR
Local storm report, Aug 31, 6:40 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
640 PM CDT SUN AUG 31 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0632 PM     TSTM WND DMG     SW BARNARD              39.19N 98.05W
08/31/2014                   LINCOLN            KS   TRAINED SPOTTER

            1.5-2 INCH DIAMETER LIMBS DOWN. ELECTRICITY WAS OUT AS
            WELL.

0632 PM     HAIL             BARNARD                 39.19N 98.04W
08/31/2014  E0.50 INCH       LINCOLN            KS   LAW ENFORCEMENT

&&

JMR

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 5:39 PM CDTSpecial Weather StatementICTRussell36 min
Aug 31, 5:47 PM CDTSevere Thunderstorm WarningICTRussell28 min
Aug 31, 5:49 PM CDTSevere Thunderstorm WarningICTBarton, Russell56 min
Aug 31, 5:51 PM CDTSpecial Weather StatementICTLincoln24 min
Aug 31, 5:59 PM CDTSevere Thunderstorm WarningICTLincoln46 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.